ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Markusa st. 22, Vladikavkaz,
362027, RNO-A, Russia
Phone: (8672)50-18-06
E-mail: rio@smath.ru

 

 

 

Яндекс.Метрика

DOI: 10.23671/VNC.2017.2.6506

Minimum Dominating Randic Energy of a Graph

Siva Kota Reddy P. ,  Prakasha K. N. , Siddalingaswamy V. M.
Vladikavkaz Mathematical Journal 2017. Vol. 19. Issue 2.
Abstract:
In this paper, we introduce the minimum dominating Randic energy of a graph and computed the minimum dominating Randic energy of graph. Also, obtained upper and lower bounds for the minimum dominating Randic energy of a graph.
Keywords: minimum dominating set, minimum dominating Randic eigenvalues, minimum dominating Randic energy.
Language: English Download the full text  
For citation: Reddy P. S. K., Prakasha K. N., Siddalingaswamy V. M. Minimum Dominating Randic Energy of a Graph.Vladikavkazskij matematicheskij zhurnal [Vladikavkaz Math. J.], vol. 19, no. 1, pp. 28-35. DOI 10.23671/VNC.2017.2.6506
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors |  
© 1999-2022 ёжный математический институт